Alert archive / Indiana / Gale Warnings in 2012
Gale Warning 25, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Nov 22, 2012, 4:18 PM EST. It took effect at Nov 23, 2012, 3:41 AM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2012, 4:18 PM EST (21:18 UTC)
- In effect from
- Nov 23, 2012, 3:41 AM EST
- Expired
- Nov 23, 2012, 10:00 PM EST
- In force
- 18 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
946 WHUS73 KIWX 222118 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 418 PM EST THU NOV 22 2012 LMZ043-046-230530- /O.EXT.KIWX.SC.Y.0080.000000T0000Z-121123T0900Z/ /O.NEW.KIWX.GL.W.0025.121123T0900Z-121124T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 418 PM EST THU NOV 22 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY... ...GALE WARNING IN EFFECT FROM 4 AM TO 10 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 PM EST FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST FRIDAY. * WINDS: SOUTH WINDS 15 TO 25 KNOTS VEERING WEST TONIGHT. GUSTS TO 35 KNOT GALES AFTER MIDNIGHT. NORTHWEST WINDS TO 35 KNOT GALES FRIDAY. * WAVES: 5 TO 8 FEET TONIGHT...BUILDING TO 8 TO 14 FEET BY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
4 follow-up statements
217 WHUS73 KIWX 230317 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1017 PM EST THU NOV 22 2012 LMZ043-046-231130- /O.CON.KIWX.SC.Y.0080.000000T0000Z-121123T0900Z/ /O.CON.KIWX.GL.W.0025.121123T0900Z-121124T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1017 PM EST THU NOV 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 PM EST FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 PM EST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS VEERING WEST TONIGHT. GUSTS TO 35 KNOT GALES. NORTHWEST WINDS TO 35 KNOT GALES FRIDAY. * WAVES: 5 TO 8 FEET TONIGHT...BUILDING TO 8 TO 14 FEET BY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
042 WHUS73 KIWX 230841 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 341 AM EST FRI NOV 23 2012 LMZ043-046-231700- /O.CAN.KIWX.SC.Y.0080.000000T0000Z-121123T0900Z/ /O.EXT.KIWX.GL.W.0025.121123T0841Z-121124T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 341 AM EST FRI NOV 23 2012 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS: WEST WINDS 25 TO 30 KNOTS VEERING NORTHWEST BY MID MORNING. GUSTS TO 40 KNOT GALES. * WAVES: 8 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
050 WHUS73 KIWX 232051 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 351 PM EST FRI NOV 23 2012 LMZ043-046-240300- /O.CON.KIWX.GL.W.0025.000000T0000Z-121124T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 351 PM EST FRI NOV 23 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS: NORTHWEST WINDS TO 25 KNOTS WITH FREQUENT GUSTS TO 35 KNOT GALES THROUGH LATE THIS EVENING...EASING TO 15 TO 25 KNOTS AFTER MIDNIGHT. WINDS WILL BACK WEST AND EASE FURTHER TO 10 TO 15 KNOTS BY SATURDAY AFTERNOON. * WAVES: 10 TO 14 FEET TONIGHT. WAVES SUBSIDING TO 6 TO 10 FEET ON SATURDAY...WHICH WILL REQUIRE THE ISSUANCE OF A SMALL CRAFT ADVISORY LATE THIS EVENING...UPON EXPIRATION OF THE GALE WARNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
632 WHUS73 KIWX 240319 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1019 PM EST FRI NOV 23 2012 LMZ043-046-241130- /O.EXP.KIWX.GL.W.0025.000000T0000Z-121124T0300Z/ /O.NEW.KIWX.SC.Y.0081.121124T0319Z-121124T2300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1019 PM EST FRI NOV 23 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST SATURDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST SATURDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS OVERNIGHT. WINDS WILL BACK WEST AND EASE TO 10 TO 15 KNOTS BY SATURDAY AFTERNOON. * WAVES: 8 TO 12 FEET OVERNIGHT...SUBSIDING TO 6 TO 10 FEET ON SATURDAY...AND TO 4 FEET OR LESS BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Nov 22, 3:55 PM EST, 23 minutes earlier.
Area forecast discussion, Nov 22, 3:55 PM EST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
355 PM EST THU NOV 22 2012
.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT
MIDLEVEL TROUGH CURRENTLY SEEN ON WATER VAPOR IMAGERY OVER THE
NORTHERN PLAINS IS IN THE PROCESS OF STRENGTHENING AS UPPER LEVEL
JET DIGS INTO THE BASE OF THE TROUGH. GOOD CVA/HEIGHT FALLS AND
UPPER LEVEL DIVERGENCE ON THE NOSE OF CYCLONICALLY CURVED JET WILL
SUPPORT SURFACE CYCLOGENESIS OVER THE NORTHERN GREAT LAKES TONIGHT
WITH A COLD FRONTAL PASSAGE OVER OUR AREA. DEEP SOUTHWEST FLOW AHEAD
OF THIS FRONT WILL ALSO BRING A SURGE IN LOW LEVEL THETA-E. WITH
PLENTY OF AVAILABLE MOISTURE...GOOD LOW LEVEL CONVERGENCE...AND
STRONG UPPER LEVEL DYNAMICS...APPEARS A GOOD BET THAT MOST PLACES
WILL SEE RAIN SHOWERS OVERNIGHT. QPF WILL BE LIMITED THOUGH WITH A
FAIRLY QUICK FRONTAL PASSAGE AND A RELATIVELY NARROW BAND OF
FORCING. CONVECTIVE POTENTIAL ALSO APPEARS MINIMAL WITH NAM AND GFS
BUFR SOUNDINGS SHOWING LESS THAN 100 J/KG OF ELEVATED INSTABILITY.
VERY STRONG CAA WILL COMMENCE TOMORROW WITH 850MB TEMPS DROPPING TO
-10C BY THE AFTERNOON...IMPRESSIVE CONSIDERING WE ARE ABOUT +10C AT
THAT LEVEL TODAY. TEMPERATURES WILL LIKELY FALL THROUGH MOST OF THE
DAY AFTER BEING IN THE UPPER 40S DURING THE EARLY MORNING HOURS.
EXPECT AFTERNOON TEMPS IN THE MID 30S. CAA WILL ALSO PROMOTE DEEP
MIXING. 850MB WINDS AROUND 35 KTS COMBINED WITH A DEEPENING SURFACE
LOW AND STRONG ISENTROPIC DESCENT SUPPORTS SURFACE GUSTS OF 30-35
MPH...MAKING IT FEEL EVEN COLDER. ADVISORY CRITERIA WINDS APPEAR
UNLIKELY BUT WILL HAVE TO BE WATCHED. LOW CONFIDENCE IN LAKE EFFECT
PRECIP FORECAST THOUGH. CERTAINLY WILL BE PLENTY OF LOW LEVEL
INSTABILITY GIVEN STRENGTH OF COLD AIR BUT DRY SLOT WILL BE FIRMLY
IN PLACE OVER THE REGION...ESPECIALLY EARLY FRIDAY. FORECAST
SOUNDINGS SHOW DECENT INVERSION HEIGHTS AROUND 6 KFT BUT MAINTAIN A
WNW FETCH DURING MOST OF THE DAY. WILL THEREFORE LIMIT POPS TO OUR
EXTREME NORTHERN COUNTIES WITH MAINLY JUST LAKE EFFECT CLOUDS AND
FLURRIES EXPECTED ELSEWHERE. OVERNIGHT MAY BE A DIFFERENT STORY. LOW
LEVEL WINDS WILL VEER TO A MORE NORTHWESTERLY DIRECTION AND FORECAST
RH FIELDS SHOW A SLIGHT INCREASE IN LOW LEVEL MOISTURE AMID CYCLONIC
FLOW. INVERSION ALSO APPEARS TO WEAKEN BUT CONVECTIVE DEPTHS REMAIN
AROUND 8 KFT. GIVEN THIS AND LESS THAN IDEAL MOISTURE
PROFILES...EXPECT SOME SNOW BUT ACCUMULATIONS GENERALLY LESS THAN AN
INCH.
&&
.LONG TERM...
LONG TERM FOCUS MAINLY ON POTENTIAL WINTER PRECIPITATION FOR THE
MIDWEST EARLY NEXT WEEK. PLENTY OF DIFFERENCES AMONG MEDIUM RANGE
MODELS SO LITTLE TO NO CHANGE PRUDENT AT THIS TIME.
THE PERIOD BEGINS SATURDAY WITH LINGERING LAKE EFFECT SNOW SHOWERS
OR FLURRIES COMING TO AN END LATE MORNING OR EARLY AFTERNOON AS FLOW
BACKS AND MUCH DRIER LOW LEVEL AIR MOVES IN. SEVERAL WEAK SHORT
WAVES MAY KEEP SOME CLOUDS AROUND SAT NIGHT AND SUNDAY WITH GRADIENT
FLOW SO ALL BLEND TEMPS GENERALLY ACCEPTED.
THE BIG FORECAST QUESTION CONTINUES TO BE WITH POSSIBLE DEVELOPMENT
OF SHORT WAVE AND CYCLOGENESIS MONDAY ACROSS THE SOUTHERN PLAINS.
THIS COULD LEAD TO SUBSTANTIAL RAIN AND SNOW EVENT ACROSS THE OHIO
VALLEY AND WESTERN GREAT LAKES REGION. PLETHORA OF MODEL SOLUTIONS
CONTINUES WITH ECMWF REMAINING WEAKEST AND MOST SUPPRESSED SOLUTION.
12Z GEMNH CONTINUES TO BE STRONGEST AND FURTHEST NORTH SOLUTION WITH
A TREND SOUTHWARD TOWARD THE MIDDLE OF ROAD GFS. 12Z GFS TRACKS
SURFACE LOW THROUGH SOUTH CENTRAL INDIANA AND AT THIS TIME REMAINS A
GOOD COMPROMISE OF POSSIBLE SCENARIOS. WAVE RESPONSIBLE FOR THIS
DEVELOPMENT REMAINS ANCHORED OFF THE WEST COAST OF BRITISH COLUMBIA
IN POORLY SAMPLED REGION. DEGREE OF AMPLIFICATION OF LONG WAVE
PATTERN WILL DICTATE HOW STRONG THIS WAVE ENDS UP BEING AS IT DIVES
INTO PLAINS. WILL MAINTAIN ALL BLEND POPS IN MID TO HIGH CHANCE
CATEGORY SHOWING SOME RESPECT TO THE USUALLY MORE RELIABLE ECMWF
SOLUTION WHICH WOULD LEAVE US COOL AND DRY DURING THE PERIOD. 12Z
GEFS MEMBERS REMAIN CLUSTERED BETWEEN OPERATIONAL SOLUTION AND
ECMWF. THERMAL PROGS NEARLY USELESS GIVEN THE LARGE RANGE OF
UNCERTAINTY WITH TRACK BUT WILL CONTINUE WITH RAIN OR SNOW CHANCES
AS BOTH REMAIN PLAUSIBLE OVER NEARLY ENTIRE CWA.
REMAINDER OF LONG TERM ON WED AND THU WILL DEPEND ON HOW DEEP THIS
SHORT WAVE BECOMES AND DEGREE OF COLD AIR PULLED SOUTHWARD IN ITS
WAKE. AGAIN ALLBLEND GENERALLY ACCEPTED FOR NOW UNTIL MORE
CONFIDENCE IS GAINED.
&&
.AVIATION...
VFR CONDITIONS WILL CONTINUE THROUGH THE EVENING HOURS BEFORE A
COLD FRONT APPROACHES OVERNIGHT. GOOD UPPER LEVEL FORCING AND LOW
LEVEL MOISTURE ADVECTION WILL SUPPORT WIDESPREAD SHOWERS AND LOW
CEILINGS OVERNIGHT. MVFR CONDITIONS ARE LIKELY WITH BRIEF
PERIODS OF IFR POSSIBLE. THE FRONT WILL EXIT QUICKLY EARLY
TOMORROW MORNING BUT VERY COLD AIR SPILLING OVER LAKE MICHIGAN
WILL BRING THE THREAT FOR STRATOCU DEVELOPMENT. STRONG WINDS WILL
ALSO CONTINUE THROUGH THE PERIOD WITH A TIGHT PRESSURE GRADIENT
FROM A DEEPENING LOW OVER THE NORTHERN GREAT LAKES. WINDS WILL
INCREASE TOMORROW WITH THE ADDITION OF DEEP BOUNDARY LAYER MIXING
IN CAA REGIME.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 4 AM EST FRIDAY FOR LMZ043-046.
GALE WARNING FROM 4 AM TO 10 PM EST FRIDAY FOR LMZ043-046.
&&
SHORT TERM...AGD
LONG TERM...LASHLEY
AVIATION...AGDHazardous weather outlook, Nov 22, 5:51 AM EST, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 551 AM EST THU NOV 22 2012 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-231100- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 551 AM EST THU NOV 22 2012 /451 AM CST THU NOV 22 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-231100- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 551 AM EST THU NOV 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FROM LATE MORNING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SMALL CRAFT ADVISORY IS IN EFFECT FOR FRIDAY THROUGH SATURDAY AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 10:29 PM EST | Dense Fog Advisory | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 13 more | 11 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.